# SDR 2008UALA05905

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 58,510 hours, 31,893 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE GAUGE NOT VISIBLE.  FOUND SLIDE IN PACK MISALIGNED.  REMOVED SLIDE, REALIGNED SLIDE IN PACK SO GAUGE VISIBLE.  REINSTALLED SLIDE.  OK FOR SERVICE.
